A member asked:

Is it normal to have diarrhea after taking very 1st dose of 10mg of celexa (citalopram)? took at 7pm. had diarrhea at 6am

A doctor has provided 1 answer
Dr. Michael Rockwell answered

Specializes in Psychiatry

Transient diarrhea happens after one starts medications of this class. Most times the GI upset dissipates; if it doesn't, the rx trial may be a 'bust' despite any efficacy it provides.

Answered Sep 11, 2018

5k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...